A general stochastic matching model on multigraphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ALEA : Latin American Journal of Probability and Mathematical Statistics Year : 2021

A general stochastic matching model on multigraphs

Abstract

We extend the general stochastic matching model on graphs introduced in [13], to matching models on multigraphs, that is, graphs with self-loops. The evolution of the model can be described by a discrete time Markov chain whose positive recurrence is investigated. Necessary and sufficient stability conditions are provided, together with the explicit form of the stationary probability in the case where the matching policy is 'First Come, First Matched'.
Fichier principal
Vignette du fichier
MultigraphBMMR_Final.pdf (397.16 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03168254 , version 1 (12-03-2021)

Identifiers

Cite

Jocelyn Begeot, Irène Marcovici, Pascal Moyal, Youssef Rahme. A general stochastic matching model on multigraphs. ALEA : Latin American Journal of Probability and Mathematical Statistics, 2021, 18 (2), pp.1325-1351. ⟨10.30757/ALEA.v18-49⟩. ⟨hal-03168254⟩
96 View
64 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More